On the mode-change problem for random measures.
Georgian mathematical journal, Tome 3 (1996) no. 4, pp. 343-362
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Levy random measure, Levy bridge, Levy broken bridge, change-set, change-point problem, mode-change problem, set-indexed random processes, random measures, intensity of compound Poisson random measures
@article{GMJ_1996__3_4_47587,
author = {Hahubia, Ts. and Mnatsakanov, R.},
title = {On the mode-change problem for random measures.},
journal = {Georgian mathematical journal},
pages = {343--362},
year = {1996},
volume = {3},
number = {4},
zbl = {0856.62085},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_4_47587/}
}
Hahubia, Ts.; Mnatsakanov, R. On the mode-change problem for random measures.. Georgian mathematical journal, Tome 3 (1996) no. 4, pp. 343-362. http://geodesic.mathdoc.fr/item/GMJ_1996__3_4_47587/